# SDR UIEA2018120402776

- Difficulty date: December 1, 2018
- Submitted: December 4, 2018
- Operation: Air carrier
- Aircraft: N1399A
- Make and model: Boeing 767306
- Aircraft serial: 27959
- Aircraft time: 87,729 hours, 16,460 cycles
- System (JASC): 3010 · Airfoil Anti/De-ice System
- Part: Warning System
- Condition: False Activation
- Location: Cockpit
- Stage of operation: CR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: K

## Discrepancy

WITH WING ANTI ICE EICAS MSG ATTEMPTED TO CYCLE W/SAME RESULT. PERFORMED OPS CHK OF WING ANTI-ICE VALVES IAW AMM 30-11-02. OPS CHK GOOD AT THIS TIME.
